Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Hi, I am diagnosed with high levels of Uric Acid

User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 2010
Answered : 33 Questions
Question
Hi, I am diagnosed with high levels of Uric Acid
Serum Uric Acid - 9.3 mg/dl
Uricase-POD
Can you please suggest on the same, any diet changes or so,
ALso i am attaching my complete checkup report which also contains few bolds.
Posted Mon, 20 Nov 2017 in Internal Doctor Category
 
 
Answered by Dr. Vishesh Rohatgi 1 hour later
Brief Answer:
Reports not attached

Detailed Answer:
Hi,

Thank you for asking your query on HealthcareMagic.

I am not able to find the reports attached. Can you resend the reports? If you are not able to attach, mail it to YYYY@YYYY with the subject - ATTN: For Dr. Vishesh Rohatgi.
I will be able to answer your query then.

Best
Dr Vishesh
Above answer was peer-reviewed by
 
Follow-up: Hi, I am diagnosed with high levels of Uric Acid 9 minutes later
mail sent to you, as i am not getting option of attchemnt in the portal.
 
 
Answered by Dr. Vishesh Rohatgi 1 hour later
Brief Answer:
Take vitamin supplements and lifestyle changes required

Detailed Answer:
Hi,

I have received your reports.

According to it, you have Vit B12 and Vit D deficiency along with Iron deficiency anemia. It is advised to take these vitamin and iron supplements for a month and it will be available over-the-counter at your nearby medical store. Get a re-test of Complete hemogram, Vit B12, and Vit D after treatment completion.
As far as for increased uric acid levels, if it is asymptomatic (no symptoms or complaints), you need some changes in your diet, exercise regularly and reduce alcohol intake (if consuming). Avoid sugary beverages and meat. Drink lot of water, eat whole grain food items and fat-free products.

I hope I have answered your query.
Let me know if you have any further questions.

Best
Dr Vishesh
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor